# SDR DALA2015022101528

- Difficulty date: February 14, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN OF RT MAIN GEAR STRUT DOOR BELOW RUBSTRIP.  DOOR WAS REMOVED IAW AMM 32-12-01.  CORROSION OF RT MAIN GEAR STRUT DOOR WAS REMOVED IAW SRM 52-01.  AREA WAS MEASURED IAW NDT SPM 04-00-07.  ORIGINAL THICKNES 0.063 REMAINING THICKNESS 0.041. THEREFORE ITS OUT OF LIMITS IAW SRM 52-01 AND RT MAIN GEAR STRUT WAS REPLACED IAW AMM 32-12-01 AND WILL BE CHECKED AND ADJUSTED.
